加载中…
Let be a finite-dimensional vector space over a field of characteristic two. As the main result of this paper, for every nilpotent element $e \in \mathfrak{sl}(V)e\mathfrak{sl}(V)\wedge^2(V)S^2(V)e$ is a regular nilpotent element, we are able to give a closed formula. We also consider the closely related problem of describing, for every unipotent element , the Jordan normal form of on and . A recursive formula for the Jordan block sizes of on was given by Gow and Laffey (J. Group Theory 9 (2006), 659-672). We show that their proof can be adapted to give a similar formula for the Jordan block sizes of on .

生成讲解博客的中文版本

生成AI智能校验的中文版本